IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev COMP Conf / Next COMP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Theoretical Foundations of Computing (COMP) [schedule] [select]
Chair Toshihiro Fujito (Toyohashi Univ. of Tech.)
Vice Chair Shinichi Nakano (Gunma Univ.)
Secretary Suguru Tamaki (Kyoto Univ.), Yota Otachi (Kumamoto Univ)
Assistant Kazuhisa Seto (Seikei Univ.)

Conference Date Wed, Dec 12, 2018 10:00 - 17:45
Topics  
Conference Place Main lecture hall, Graduate School of Information Sciences, Tohoku University (Building G01 in the map below)
https://www.eng.tohoku.ac.jp/english/map/?menu=campus&area=g 
Address Aramaki Aza Aoba 6-3-09, Aoba-ku, Sendai
Transportation Guide Sendai Station Tozai (east-west) Subway Line toward Yagiyama Zoo, "Aobayama Station" Exit North1・South1, One min on foot.
https://www.is.tohoku.ac.jp/en/introduction/access.html
Contact
Person
Jinhee Chun, Graduate School of Information Sciences, Tohoku University
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on COMP.

Wed, Dec 12  
10:00 - 17:45
(1) 10:00-10:25 Max-Min Dispersion Problems COMP2018-31 Takashi Horiyama (Saitama Univ.), Shin-ichi Nakano (Gunma Univ.), Toshiki Saitoh (KIT), Koki Suetsugu (Kyoto Univ.), Akira Suzuki (Tohoku Univ.), Ryuhei Uehara (JAIST), Takeaki Uno, Kunihiro Wasa (NII)
(2) 10:25-10:50 Linear-Time Algorithms for the Generalized Coloring Reconfiguration Problem COMP2018-32 Hiroki Osawa, Akira Suzuki, Takehiro Ito, Xiao Zhou (Tohoku Univ.)
(3) 10:50-11:15 Minimization of an M-convex Function under L1-distance Constraint COMP2018-33 Akiyoshi Shioura (Tokyo Inst. Tech.)
  11:15-11:30 Break ( 15 min. )
(4) 11:30-12:30 [Invited Talk]
A weighted linear matroid parity algorithm COMP2018-34
Satoru Iwata (Univ. Tokyo), Yusuke Kobayashi (Kyoto Univ.)
  12:30-13:30 Lunch ( 60 min. )
(5) 13:30-14:30 [Invited Talk]
0/1/all CSPs, Half-Integral A-path Packing, and Linear-Time FPT Algorithms COMP2018-35
Yoichi Iwata (NII), Yutaro Yamaguchi (Osaka Univ.), Yuichi Yoshida (NII)
  14:30-14:45 Break ( 15 min. )
(6) 14:45-15:10 Unpopularity Factor in the Marriage and Roommates Problems COMP2018-36 Suthee Ruangwises, Toshiya Itoh (TokyoTech)
(7) 15:10-15:35 AND Protocols Using Only Uniform Shuffles COMP2018-37 Suthee Ruangwises, Toshiya Itoh (TokyoTech)
(8) 15:35-16:00 A Millionaire Protocol Using a Standard Deck of Cards COMP2018-38 Daiki Miyahara (Tohoku Univ./AIST), Takaaki Mizuki, Hideaki Sone (Tohoku Univ.)
  16:00-16:15 Break ( 15 min. )
(9) 16:15-16:40 Self-stabilizing exploration of a graph by a mobile agent COMP2018-39 Yuki Hara, Yuichi Sudo, Hirotsugu Kakugawa, Toshimitsu Masuzawa (Osaka Univ.)
(10) 16:40-17:05 Enumerating Floorplans with Columns COMP2018-40 Katsuhisa Yamanaka (Iwate Univ.), Md.Saidur Rahman (BUET), Shin-ichi Nakano (Gunma Univ.)
(11) 17:05-17:25 Experimental evaluation of an approach based on de Bruijn graphs for Order/Degree problem COMP2018-41 Tamami Okada, Hiroki Kanda, Yosuke Kikuchi (NIT, Tsuyama College)
(12) 17:25-17:45 Distance 2-domination number of Hypercubes COMP2018-42 Nana Kawamura, Yosuke Kikuchi (NIT, Tsuyama College)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
COMP Technical Committee on Theoretical Foundations of Computing (COMP)   [Latest Schedule]
Contact Address Suguru Tamaki
School of Informatics, Kyoto University
Address: Yoshida Honmachi, Sakyo-ku, Kyoto 606-8501, Japan
E-: kisk-u 


Last modified: 2018-10-14 10:57:59


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to COMP Schedule Page]   /  
 
 Go Top  Go Back   Prev COMP Conf / Next COMP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan